ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 20 Issue : 4
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Mortal suicidal acetazolamide intoxication in a young female [Anatol J Cardiol]
Anatol J Cardiol. 2014; 14(4): 408-409 | DOI: 10.5152/akd.2014.5469  

Mortal suicidal acetazolamide intoxication in a young female

Servet Altay1, Erkan İlhan2, Seçkin Satılmış3, Gülşah Tayyareci3
1Clinic of Cardiology, Edirne State Hospital; Edirne- Turkey
2Clinic of Cardiology, Universal Çamlıca Hospital; İstanbul- Turkey
3Clinic of Cardiology, Dr. Siyami Ersek Hospital; İstanbul- Turkey



Servet Altay, Erkan İlhan, Seçkin Satılmış, Gülşah Tayyareci. Mortal suicidal acetazolamide intoxication in a young female. Anatol J Cardiol. 2014; 14(4): 408-409

Corresponding Author: Servet Altay, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2018 Turkish Society of Cardiology